English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49199/83641 (59%)
造訪人次 : 7094007      線上人數 : 66
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27681


    題名: Generalizing the coleman-hill theorem
    作者: 高賢忠;Kao, Hsien-chung
    貢獻者: 淡江大學物理學系
    日期: 1997-04-10
    上傳時間: 2009-12-31 10:36:49 (UTC+8)
    出版者: World Scientific Publishing
    摘要: Following the work of Khare et al., we show that the generalization to systems with spontaneous symmetry breaking of the Coleman–Hill theorem to one-loop order can be extended to the case including fermions with the most general interactions. Although the correction to the parity-odd part of the vacuum polarization looks complicated in the Higgs phase, it turns out that the correction to the Chern–Simons term is identical to that in the symmetric phase, with the difference coming only from the contribution of the would be Chern–Simons term. We also discuss the implication of our result to non-Abelian systems.
    關聯: Modern Physics Letters A 12(11), pp.763-772
    DOI: 10.1142/S0217732397000790
    顯示於類別:[物理學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    期刊資訊0KbUnknown133檢視/開啟
    index.html0KbHTML13檢視/開啟
    index.html館藏資訊0KbHTML10檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋